# SDR REXA2012051000616

- Difficulty date: May 10, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 11,159 hours, 7,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING MISSING AT EMERGENCY EXIT 11CD.  INSTALLED EMERGENCY FLOOR PATH MARKING/LIGHT AT 11CD P/N PL88-900LH00, IAW AMM 33-51-01.
